# SDR AWXA9900372

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 10605471
- Condition: Failed
- Location: Equip Bay
- Part time: 21,084 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT ODOR DURING INITIAL CLIMB, NOTICED 2X IT GOES AWAY AFTER 5 MINUTES.  FOUND POPPED C/B ON NORMAL EQUIPMENT COOLING FAN.  REMOVED AND REPLACED FAN, OPS CK NORMAL.  FAN WAS REPLACED 07/27/99 FOR BREAKERS W/N SET.
